# SDR ASAA2020030932386

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 28,814 hours, 9,134 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE MULTIPLE VTX AND FMC #1 FAILURES. ON ONE OF THE FAILURES FMC DID NOT RESET FOR 3-5 MINUTES AND WE RECEIVED AN A/T LIM ANNUNCIATION ON THE ED. GROUNDED - YES. L FMC LOGGED PGM FAULT LAST LEG. NOW NOT ACTIVE. ACCOMPLISHED L FMC OPS CHECK REF B737-900 AMM 34-61-00, GROUND VERIFICATION TEST PASSED.
